# SDR ZZDA2011750

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER APRON NR 1 LATCH ANGLE, CRACKED.  ACCOMPLISHED LOWER APRON NR 1 LATCH ANGLE REPLACEMENT PER B717 SRM 54-50-02 AND TRA 17-54-TR00129.
